# SDR DALA2024052005348

- Difficulty date: May 1, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 42,856 hours, 29,467 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9558 -MISC/DE- FLIGHT TEST. EXPERIMENTAL TEST FLIGHT FOR FLAP 25 LANDINGS. FLIGHT PLANNED FOR ATL-HSV-ATL. BOEING TEST ENGR/PILOT IN LEFT SEAT AND DELTA LLCP IN RIGHT SEAT AT INITIAL TIME OF EVENT. CREW EXECUTED SIX APPROACHES AND THREE TOUCH AND GOES IN HSV. AT INITIAL CLIMB OUT AFTER LAST TOUCH AND GO, THE JUMP SEAT PILOT NOTICED FLAP ASYMMETRY ON INDICATOR. NO REAL ROLL FORCE NOTICED. AT LEVEL SAFE ALT, HOLDING REQUESTED, LEFT SEAT WAS TRANSFERRED TO SECOND DELTA LLCP (TWO DELTA LLCP IN BOTH CONTROL SEATS). QRH 9.5 FLAP DISAGREE/ASYMMETRY RUN BY RIGHT SEAT AND DISP/MTC CONSULTED VIA ATL RADIO. BOEING PILOT/ENG OBSERVED NO ACTUAL NOTICEABLE FLAP ASYMMETRY FROM CABIN VIEW. AN EMERGENCY WAS DECLARED WITH ATC. AN UNEVENTFUL LANDING ON 26R IN ATL, WITH A NORMAL ROLL OUT AND RUNWAY EXIT WAS ACCOMPLISHED. ATL FIRE RESCUE WAS CALLED OFF. CORRECTIVE ACTION: UPON BOEING AND ATL MAINTENANCE DEBRIEF A FAULTY INDICATOR WAS BEING INVESTIGATED. ALL STANDARD DEBRIEF ITEMS WERE COMPLETED AND THE CREW WAS CLEARED TO CONTINUE. (LP #5824200)
